EconPapers    
Economics at your fingertips  
 

Common Fixed Point Theorems Satisfying Contractive Type Conditions in Complex Valued Metric Spaces

Mahpeyker Öztürk

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

Some common fixed point theorems satisfying contractive conditions involving rational expressions and product for four mappings that satisfy property (E.A) along with weak compatibility of pairs are proved and further some results using (CLR)-property are obtained in complex valued metric spaces which generalize various results of ordinary metric spaces.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/598465.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/598465.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:598465

DOI: 10.1155/2014/598465

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:598465